Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

182 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What is the prognosis for broken tibia and fibia bone post treatment?

Answered by
Dr.
Dr. Praveen Tayal

Orthopaedic Surgeon

Practicing since :1994

Answered : 11446 Questions

default
Posted on Mon, 14 May 2018 in Back Pain
Question: Hi there,
I recently met with an accident in which i broke my tibia and fibia bone, it was a compound fracture so a titanium rod has been inserted. Its been 25+ days since the surgery and im able to walk with walker. The doctor has told me to only use the fractured foot's tip while walking. Im taking a proper diet of nonveg, vegetables along with extra calcium tablets (SETFRAC) and alfala (AMWAY ) tablets, fish cod liver oil tabs. How much more time it will take for me to be able to walk without any support? Also when can i get back to bike riding? PS: I forgot to mention that i do exercise of joint movements everyday as suggested by my doctor. I have my college starting from March and i have to get back to XXXXXXX before February End.
ANY SUGGESTIONS WHICH MAY HELP IN FASTER RECOVERY? ANY MEDICINE WHICH MAY HELP IN RECOVERING FASTER?
doctor
Answered by Dr. Praveen Tayal 5 hours later
Brief Answer:
8-10 weeks needed for recovery.

Detailed Answer:
Hello,
Thanks for posting your query.
After a compound fracture of tibia which has been fixed with titanium rod it takes 8-10 weeks to heal properly. You will be able to walk normally and ride a bike by the end of January.
You are having a good diet and supplements for proper healing. You can also add a multivitamin tablet daily for proper micronutrients that are needed for bone formation.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics ,  

Recent questions on  Multivitamin

doctor1 MD

I have been having sclerotherapy treatments for my varicose veins. After 4 treatments they are not having the desired. Effect -they are not working. I have been told that horsechestnut may help. The only meds I am currently taking are one omega 3 tablet, a vitamin d and multivitamin daily. Is horsechestnut a good alternative, and would it interact with my daily meds, as outlined above?

doctor1 MD

Hi. Yesterday, my GP diagnosed me with celiac disease. My few symptoms seem to stem from vitamin deficiencies and anaemia through malabsorption i.e memory loss, numb tongue, pallor etc. Both my sister and father also have celiac disease, so I am no stranger to the hard-ships of a gluten-free diet. As a student, I have made an informed decision not to follow this treatment plan, with the knowledge that I would be increasing my risk of cancer, because I feel it would be impossible to fit around my lifestyle. I will be seeing my GP again next week for my follow-up appointment, and am planning to ask for a prescription for strong multivitamins, treatment for my anaemia, and digestive enzymes. In your opinion, how effective will this treatment plan be? Is my GP likely to agree to this? Thanks.

doctor1 MD

Dear Respected panel, I have some gestric problems and suffer from sudden diorrea, stomuch pains even if i am eating simple home cooked food. Such attacks last for a week or so when I have bloating of the stomuch, increased level of acidity etc. These atttacks are repeated almost every two months. Recently I did a CT Scan and the findings were There is evidence of Sigmoid Diverticulosis with no evidence of acute inflammation. I am also on these medication: Amlopin 5mg, Batacod 50mg,Valzaar 80, Clopivas 75 AP, Tonact TG, Folvite 5mg, Multivitamin. As the blood test shows increased level of CPK value, I have been advised to cut out Tonact TG. The Gestro specialist has asked me to take Selace Forte and Maxep daily. My Questions are. 1. what is the medication I should take in place of Tonact TG. Most other Statins have side effects on me ( headac, non Concentration). 2. what is the remidy for Signoid Divertucolisis. 3. Are there any side effects of Selace Forte and Maxepa on me as I am on Blood pressure reducing medication and Clopivas AP 75 which is a blood thinner. I regularly walk 5 km daily, do my back stretches and play golf twice a week. I am 63 years old, weight 65kg, height 5 10 . I would be very greatful if you would advice me in the matter. Pradip Patel

doctor1 MD

I am a 30 year old female. Always been pretty active, but am feeling pretty fatigued lately. Low mood, lack of focus. I was thinking about taking a vitamin supplement from NeuroScience (not sure if you are familiar with them), that supports adrenal health (AdreCor with SamE). What are your thoughts? Also, I have been an on and off again smoker for a long time. I read the Daxitrol is helpful to control cravings and impulsive behaviors. I prefer natural supplements vs synthetic.

doctor1 MD

Hi Doctor, My wife is 12 weeks pregnant now. She is suffering a lot with constipation though she is try to take a lot of water as advised. COuld you advise if there is a medication or something for this. Also, right now she is suffering from mouth...

doctor1 MD

I am 45 days pregnant and i already have 1 child who is 2 years old. Myself amd my husband have not planned for the second child so we want to abort this pregnancy . We consulted a doctor and he has given 6 tablets for 10 days most of which is...

doctor1 MD

I am a 49 yo female. I have had external hemorrhoids in the distant past. I pass a large (long), snakey, formed stool daily. The terminal part of the stool is sometime mushy. Occasionally the stool clogs the toilet. I have a very fibre rich diet...